# SDR CA110214010

- Difficulty date: September 29, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 5,355 hours
- Engine: Pwa PT6T3
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: 9
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

POWER LOSS/IFSD ENGINE SHUT ITSELF DOWN WITHOUT ANY NOTICE.  AN UNEVENTFUL SINGLE LANDING WAS MADE.  POST EVENT INSP FOUND A LARGE TEAR IN THE GAS GENERATOR CASE.  THE ENGINE WAS SENT TO MFG FOR INVESTIGATION WHERE THE CAUSE WAS IDENTIFIED A CRACKING FROM FATIGUE INITIATING AT A DIFFUSER VANE SPOT WELD.
